# SDR ASAA2018123177613

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,320 hours, 9,927 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 3414
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 33,345 hours, 9,936 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

#2 MAIN FUEL QUANTITY INDICATOR INOP. DISPLAY IS BLANK. GROUNDED - YES. ACCOMPLISHED F/Q INDICATING OPERATIONAL TEST ON #2 SYS, OPS NML REF B737-800 AMM 28-41-00-710-801. REPLACED F/Q PROCESSOR UNIT PER TECH SERVICES PRECAUTIONARY, OPS NML REF AMM 28-41-81-400-801 AND PERA MM 28-41-00-710-801.
